Corrigendum to ``A dual iterative substructuring method with a small penalty parameter'', [J. Korean Math. Soc. 54 (2017), No. 2, 461--477]
J. Korean Math. Soc. 2021 Vol. 58, No. 3, 791-797
https://doi.org/10.4134/JKMS.j200505
Published online April 2, 2021
Printed May 1, 2021
Chang-Ock Lee, Eun-Hee Park, Jongho Park
KAIST; Kangwon National University; KAIST
Abstract : In this corrigendum, we offer a correction to~[J. Korean Math. Soc. 54 (2017), No. 2, 461--477]. We construct a counterexample for the strengthened Cauchy--Schwarz inequality used in the original paper. In addition, we provide a new proof for Lemma~5 of the original paper, an estimate for the extremal eigenvalues of the standard unpreconditioned FETI-DP dual operator.
Keywords : Domain decomposition, dual substructuring, FETI-DP
MSC numbers : 65F10, 65N30, 65N55
Downloads: Full-text PDF   Full-text HTML

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd